# SDR JJBA20160210002

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 34,805 hours, 47,393 cycles
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5100
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,244 hours, 40,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

ON CLIMB OUT AT 400 - 500 FEET, THE NR 1 ENG FEATHERED UNCOMMANDED.  LOST ALL TORQUE.  THE CREW RAN THE CHECKLIST & SHUTDOWN THE ENG.  INSPECTED THE NR 1 ENG WIRE HARNESS, PLA CLA MICRO SWITCHES.  R & R NR 2 TSCU.
